Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Having nightfall after stopping masturbation, no energy. Solution?

Hello Sir, I am a guy of 23 years old. I badly need your advise and help. I have started masturbating since 16. I used to masturbate nearly 3-4 times daily. But as soon as I stopped that(at the age of 17+) I started having nightfall. Even during the day while I used to go to sleep I had it!!! Still now I could not get rid of it. My eyes have gone deep inside the socket and I have lost the glow on my face and I am suffering from hairfalls. Some friends told me to watch porns and masturbate as it is really helpful for nightfall. But it had worsen my condition with having nightfall and then again ejaculating. It seems as if I have lost all my energies. I cant concentrate for my higher studies. It is suffering a major set-back. Now I look like nearly a 40 year old man. Day by day I am getting depressed. What to do! My dreams are getting shattered. Please help me. Please!!!
Asked On : Tue, 1 Jan 2013
Answers:  1 Views:  803
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Sexologist 's  Response
Dear arghya.nsec, Masturbation is safest and natural way of releasing sexual tension with urge and not having partner, up to this it is OK but anything too frequent will trouble you but don't get anxious of this sentence, OK. you enjoyed masturbation at your pace, be relaxed now you stopped it again not OK. as if didn't masturbate it is quite natural in youth to have a overflow, its a good sing not bad, if you see provocative movies then but natural excitement rises you may have night fall instead of masturbated also. all rubbish knowledge that masturbation causes weakness is making you depress, and taking you away from goal, be positive adopt healthy habits, join gym or exercise concentrate on studies, nothing is lost you are young will conquer your world just forget and be positive eat health live healthy.
Answered: Wed, 2 Jan 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor